L-functions and character sums for quadratic forms (II)
Acta Arithmetica, Tome 15 (1968) no. 3, pp. 307-317
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_15_3_307_317,
author = {H. Stark},
title = {L-functions and character sums for quadratic forms {(II)}},
journal = {Acta Arithmetica},
pages = {307--317},
year = {1968},
volume = {15},
number = {3},
doi = {10.4064/aa-15-3-307-317},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-15-3-307-317/}
}
H. Stark. L-functions and character sums for quadratic forms (II). Acta Arithmetica, Tome 15 (1968) no. 3, pp. 307-317. doi: 10.4064/aa-15-3-307-317
Cité par Sources :